# SDR AALA202412066660

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 28,388 hours, 13,128 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Contaminated
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH INTO EAGLE AIRPORT ALTN L BRAKE INOP ECAM. DIVERTED TO DEN EMERGENCY DECLARED LANDED WITHOUT INCIDENT AND TAXIED TO GAE. MAINTENANCE FOUND WATER ACCUMULATION IN 101GG HARNESS SIDE CANNON PLUG. DRAINED WATER AND REPLACED CANNON PLUG IAW ESPM 20-44-10. AS PRECAUTION ALSO REMOVED AND REPLACED YELLOW BRAKE PRESS XDCR (101GG) IAW 32-44-19. OP'S CHECK GOOD.
